# SDR JIKA2020010323001

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech 99
- Aircraft serial: U224
- Aircraft time: 38,727 hours, 56,760 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1013644291
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT OF ABOUT 1500-2000 AGL. THERE WAS SMOKE COMING OUT OF THE FUEL GAUGES, CREW TURNING OFF THE MASTER LIGHT SWITCH ON THE OVERHEAD PANEL AND THEN FOLLOWED THE EMERGENCY CHECKLIST FOR SMOKE IN THE COCKPIT. CREW DECLARED AN EMERGENCY AND REQUESTED THE ILS 34R.  CREW RECEIVED VECTORS TO THE FINAL APPROACH COARSE AND CAME BACK AND LANDED 34R WITHOUT ANY ADDITIONAL INCIDENT.
SLC MAINTENANCE TROUBLESHOT AND FOUND BURNT FUEL EDGE LIGHTING PANEL, DISCONNECTED DAMAGED PANEL AND DEFERRED PER MEL 33-01-00.
